# SDR 2001FA0000287

- Difficulty date: August 7, 2001
- Submitted: August 27, 2001
- Operation: General aviation
- Aircraft: N4206B
- Make and model: Wsk M-18 DROMADER
- Aircraft serial: 1Z00507
- Engine: Wsk PZLM18
- Propeller: Wsk US132000A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nacelle
- Stage of operation: AG
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLYING IN CRUISE WHEN BUTTERFLY ON INTAKE STARTED FLUCUATING. PULLED UP AND REDUCED POWER. APPROXIMATELY 10 SECONDS LATER LOST POWER. ACFT. HIT LOW LEVEE SKIDDED ACROSS FIELD AND HIT SECOND LEVEE. UPON STRIKING SECOND LEVEE ACFT. ROLLED OVER ON ITS NOSE AND SKIDDED TO A REST UPSIDE DOWN IN A RICE FIELD.
